# SDR DHL2007746521

- Difficulty date: August 18, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR FOR A "C" CHECK, FWD CARGO COMPT STR 26L IS CORRODED AT STA 740.  CUT OUT DAMAGE SECTION OF STR 26LT AT STA 740 IAW B727 SRM 53-10-03, 5" LONG FAB AND INSTALLED STRINGER REPAIR IAW B727 SRM 53-10-03 FIG 1, MAT USED STRINGER BAC1498-147 7075-T6 5" LONG SPLICE BAC 1498-131 9.5/8" LONG PO NR 724567 & 723214.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-02.
